# SDR CALA0400383

- Difficulty date: April 17, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N17245
- Make and model: Boeing 737824
- Aircraft serial: 28955
- Aircraft time: 14,433 hours, 5,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 149A761115
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD WEB CRACKED (3 INCH) LEFT HAND WHEEL WELL.  REMOVED AND REPLACED WEB PER SRM 51-40-02.
